Free shipping from 69,00 € and always free returns

Paracetamolo 120 mg/5 ml - antipyretic analgesic syrup - 120 ml

(0)
Productor: Viatris
info prodotto Richiedi info sul prodotto

Estimated delivery: 1-3 business days

-31,74%
€3.62
Recommended price €5.30
Extra quantity discount
from 5 Pieces You're saving: 1,00%
from 10 Pieces You're saving: 2,00%
info resi e spedizione

Information on returns and shipments

info pagamenti

Payment methods

Authorized company for online trading of
Medicines authorized by the Ministry of Health
99& satisfied customers
Product Description

Syrup

 

Composition:

100 ml of oral solution contain: Active ingredient: paracetamol 2.4 g For the full list of excipients, see section 6.1.

Excipients

Sucrose, macrogol 6000, sodium citrate, anhydrous citric acid, sodium saccharin, methyl parahydroxybenzoate, propyl parahydroxybenzoate, strawberry/mandarin flavouring, purified water.

Therapeutic indications

As an antipyretic: symptomatic treatment of febrile conditions such as influenza, exanthematous diseases, acute respiratory tract conditions, etc. As an analgesic: headaches, neuralgia, myalgia and other moderately severe pain of various origins.

Contraindications

Hypersensitivity to paracetamol or to any of the excipients. Paracetamol-based products are contraindicated in patients with severe haemolytic anaemia. Severe hepatocellular insufficiency.

Dosage

In children under three months of age, in case of jaundice, it is advisable to reduce the single oral dose. For children, it is essential to respect the dosage defined based on their body weight, and therefore choose the appropriate formulation. The approximate ages based on body weight are given for information purposes only. In adults, the maximum oral dosage is 3000 mg of paracetamol per day (see section 4.9 “Overdose”). 120 mg/5 ml oral solution. The package includes a measuring cup with level markings corresponding to the capacities of 2.5, 5 ml, and 10 ml. Children weighing between 7 and 10 kg (approximately 6 and 18 months): 5 ml at a time (corresponding to 120 mg of paracetamol), to be repeated if necessary after 6 hours, without exceeding 4 administrations per day. Children weighing between 11 and 12 kg (approximately 18 and 24 months): 5 ml at a time (corresponding to 120 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. Children weighing 13 to 20 kg (approximately 2 to 7 years old) 7.5 to 10 ml at a time (corresponding to 180 to 240 mg of paracetamol, respectively), to be repeated if necessary after 6 hours, without exceeding 4 administrations per day. Children weighing 21 to 25 kg (approximately 6 to 10 years old) 10 ml at a time (corresponding to 240 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. Children weighing 26 to 40 kg (approximately 8 to 13 years old) 15 to 20 ml at a time (corresponding to 360 to 480 mg of paracetamol, respectively), to be repeated if necessary after 6 hours, without exceeding 4 administrations per day. Children weighing between 41 and 50 kg (approximately 12 and 15 years) 20 ml at a time (corresponding to 480 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. Children weighing more than 50 kg (approximately over 15 years) 20 ml at a time (corresponding to 480 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. Adults 20 ml at a time (corresponding to 480 mg), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. The package contains a dosage slider to facilitate the calculation of the product dose based on body weight.

Warnings and precautions

In rare cases of allergic reactions, administration should be suspended and appropriate treatment should be initiated. Use with caution in patients with glucose-6-phosphate dehydrogenase deficiency. High or prolonged doses of the product can cause high-risk liver disease and even serious kidney and blood changes. Therefore, administration to patients with mild/moderate renal or hepatic insufficiency and to patients with Gilbert's syndrome should be performed only if strictly necessary and under direct medical supervision. During treatment with paracetamol, before taking any other medication, check that it does not contain the same active ingredient, as serious adverse reactions may occur if paracetamol is taken in high doses. Instruct the patient to contact their doctor before combining any other medication (see section 4). Paracetamol Mylan Generics contains 42 g of sucrose: this should be taken into account in diabetic patients and in patients on low-calorie diets. When taken according to the recommended dose, 1 10 ml measuring spoon contains 3.5 g of sucrose. The medicine is not suitable for those with hereditary fructose intolerance, glucose-galactose malabsorption syndrome, or sucrose-isomaltase deficiency. The product also contains methyl p-hydroxybenzoate and propyl p-hydroxybenzoate. These substances may cause allergic reactions (possibly delayed). Do not administer for more than 3 consecutive days without consulting your doctor.

Interactions

Oral absorption of paracetamol depends on the rate of gastric emptying. Therefore, concomitant administration of drugs that slow (e.g., anticholinergics, opioids) or increase (e.g., prokinetics) the rate of gastric emptying may result in a decrease or increase, respectively, in the product's bioavailability. Concomitant administration of cholestyramine reduces the absorption of paracetamol. Concomitant use of paracetamol and chloramphenicol may increase the half-life of chloramphenicol, with the risk of increased toxicity. Concomitant use of paracetamol (4 g daily for at least 4 days) with oral anticoagulants may cause slight changes in INR values. In these cases, more frequent monitoring of INR values ​​should be conducted during concomitant use and after its discontinuation. Use with extreme caution and under close supervision during chronic treatment with drugs that can induce hepatic monooxygenase activity or in case of exposure to substances that can have this effect (e.g., rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine). The same applies in cases of alcoholism and in patients treated with zidovudine. Paracetamol administration may interfere with the determination of uric acid levels (using the phosphotungstic acid method) and blood glucose levels (using the glucose-oxidase-peroxidase method).

Undesirable effects

Skin reactions of various types and severity have been reported with the use of paracetamol, including cases of erythema multiforme, Stevens-Johnson syndrome, and epidermal necrolysis. Hypersensitivity reactions such as skin rashes with erythema or urticaria, angioedema, laryngeal edema, and anaphylactic shock have been reported. Furthermore, the following side effects have been reported: thrombocytopenia, leukopenia, anemia, agranulocytosis, liver function abnormalities and hepatitis, renal disorders (acute renal failure, interstitial nephritis, hematuria, anuria), gastrointestinal reactions, and dizziness.

Pregnancy and breastfeeding

Although clinical studies in pregnant or breastfeeding patients have not highlighted any particular contraindications to the use of paracetamol or caused any side effects in the mother or child, it is recommended to administer the product only in cases of real need and under the direct supervision of a doctor.

Product Code:FRCM046810

Price Trend

This product has been on sale since 25/09/2017

In the last 30 days, the product's lowest price was 3,62 €

5% EXTRA DISCOUNT on FIRST ORDER! Register and discover the WELCOME Coupon!
To enhance your website experience, Farmacosmo.com uses different types of cookies. You can click OK, to allow them, or manage them individually. By clicking on the ''x'' you don't accept any cookies and other tracking methods other than technical ones. To read more see our Cookie Policy. Cookie Policy